Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have Polycystic ovary syndrome. Taken primolut for menstruation. Proper medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
sir i hve a symptoms of Polycystic ovary syndrome my periods not come yet date has been gone and i hve taken premulot for mensuration
Is premulot used in it or not ADVICE ME I M TENSION
Posted Tue, 5 Jun 2012 in Women's Health
 
 
Answered by Dr. Pragnesh Vachharajani 53 minutes later
Hi,XXXXXXX

Thanks for posting your query.

What I understand from your query is that you have missed your periods and have taken primolut n after missing the period.

First of all please note that in case of sexually active women missing of period always raises suspicion of pregnancy.

Polycystic ovary syndrome is a condition in which there is an imbalance of a woman's female sex hormones. Due to this condition you can have menstrual irregularity.But by just missing periods once does not mean you have this condition.You need to have some tests to confirm this.

Primolut-n is the drug is used for timing of menstruation. But one should not take it without doctor’s advice. Normally after stopping the drug the withdrawal bleeding starts after 2-3 days.

The first thing you should be doing is to go urine pregnancy test. These kits are available easily, take morning sample and do the test.

In case the test is positive, pregnancy is confirmed. In case the test is negative and still you do not had your periods wait for couple of days for period to come.

After that please consult a gynecologist for examination and treatment.Your doctor after proper examination may advise some tests like ultrasound.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.


Regards,

Dr.Pragnesh

Above answer was peer-reviewed by
 
Follow-up: Have Polycystic ovary syndrome. Taken primolut for menstruation. Proper medication? 1 hour later
sir
I have done upt test its negative after that i consult with gyni nd i did ultrasound too so through ultra sound report there is a s/o Polycystic ovary syndrome not signs of pregnancy and my doctor advice me to countinue with premulot 5 mg tablets i already taken that and i have taken 10 tablets nd stopped on 12-05-2012 still not get my periods my doctor advice me to wait for 1 week u will get your periods !I am n tension can u plz help me out
Can u tell me now this premulot works in this condition or not ????
can u tell me the symptoms of Polycystic ovary syndrome ???

 
 
Answered by Dr. Pragnesh Vachharajani 5 hours later
Hi,XXXXXXX

Good to hear from you again. First of all there is no need to worry.

Pregnancy test is negative and ultrasound has also been done, this practically rules out pregnancy, means pregnancy is out of question.

As far as PCOD is concerned, it is not a serious disease.

Polycystic ovary syndrome is a problem in which a woman’s hormones are out of balance. It can cause problems with periods and make it difficult to get pregnant. PCOD may also cause unwanted changes in the way one looks.

Polycystic ovary disease, affecting as many as 1 out of 15 women. Often the symptoms begin in the teen years. Treatment can help control the symptoms and prevent long-term problems.

Regular exercise, a healthy diet, weight control are all important parts of treatment. Sometimes, also using a medicine to balance hormones is helpful.

Your doctor is right; you need to wait till one week for periods to come. Just follow your doctor on regular basis and take treatment as per his advice.

Things would fine in some time.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Follow-up: Have Polycystic ovary syndrome. Taken primolut for menstruation. Proper medication? 12 hours later
sir
if my periods will not come after one week bcz one week will complete tmrw no symptoms of period so wt i will do then
bcz my doctor told me u visit for chekup 2 day of your period !

i m tension what i will do then wt type of medicine i will start ??? then
In few days i feel my weight also reduce and there is lill bit swelling on mine face
why i feel all these
due to tension or its a symptoms of PCOD !
 
 
Answered by Dr. Pragnesh Vachharajani 56 minutes later
Hi,AAAAA

Good to hear from you again.

It seems that you are too much concerned. Please relax; you are not having any serious health problem.

You will surely have your periods. After you have your periods your doctor will prescribe drugs for PCOD, which will take care of your problem.

They are not very special medicines and are well tolerated. Changes in weight and mild swelling of face could be due to hormonal changes.

Anxiety and stress may disrupt your routine, so please relax.

Do regular exercise, take good healthy diet and stop worrying.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor